American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11T06) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Abel Castillo, Chris Hall, Robert J. Lemke Oliver, Paul Pollack and Lola Thompson. Bounded gaps between primes in number fields and function fields. Proc. Amer. Math. Soc. 143 (2015) 2841-2856.
Abstract, references, and article information   
View Article: PDF

[2] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[3] Alina Ostafe and Igor E. Shparlinski. On the Waring problem with Dickson polynomials in finite fields. Proc. Amer. Math. Soc. 139 (2011) 3815-3820. MR 2823028.
Abstract, references, and article information   
View Article: PDF

[4] Alina Ostafe and Igor E. Shparlinski. On the length of critical orbits of stable quadratic polynomials. Proc. Amer. Math. Soc. 138 (2010) 2653-2656. MR 2644881.
Abstract, references, and article information   
View Article: PDF

[5] Daniel J. Katz. Point count divisibility for algebraic sets over ${\mathbb {Z}}/p^\ell {\mathbb {Z}}$ and other finite principal rings. Proc. Amer. Math. Soc. 137 (2009) 4065-4075. MR 2538567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael E. Zieve. On some permutation polynomials over $\mathbb {F}_q$ of the form $x^r h(x^{(q-1)/d})$. Proc. Amer. Math. Soc. 137 (2009) 2209-2216. MR 2495253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wei Cao and Qi Sun. Factorization formulae on counting zeros of diagonal equations over finite fields. Proc. Amer. Math. Soc. 135 (2007) 1283-1291. MR 2276636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ariane Masuda and Daniel Panario. Sequences of consecutive smooth polynomials over a finite field. Proc. Amer. Math. Soc. 135 (2007) 1271-1277. MR 2276634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert S. Coulter. The classification of planar monomials over fields of prime square order. Proc. Amer. Math. Soc. 134 (2006) 3373-3378. MR 2231922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Amir Akbary and Qiang Wang. A generalized Lucas sequence and permutation binomials. Proc. Amer. Math. Soc. 134 (2006) 15-22. MR 2170538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kent E. Morrison. The polynomial analogue of a theorem of Rényi. Proc. Amer. Math. Soc. 133 (2005) 2897-2902. MR 2159767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Xiang-dong Hou. Solution to a problem of S. Payne. Proc. Amer. Math. Soc. 132 (2004) 1-6. MR 2021242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Sury. The Chevalley-Warning theorem and a combinatorial question on finite groups. Proc. Amer. Math. Soc. 127 (1999) 951-953. MR 1476394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Shuhong Gao. Elements of provable high orders in finite fields. Proc. Amer. Math. Soc. 127 (1999) 1615-1623. MR 1487368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Gerhard Turnwald. Reducibility of translates of Dickson polynomials. Proc. Amer. Math. Soc. 126 (1998) 965-971. MR 1451832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stephen D. Cohen, Gary L. Mullen and Peter Jau-Shyong Shiue. The difference between permutation polynomials over finite fields . Proc. Amer. Math. Soc. 123 (1995) 2011-2015. MR 1196163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rex Matthews. Permutation properties of the polynomials $1+x+\cdots+x\sp k$ over a finite field . Proc. Amer. Math. Soc. 120 (1994) 47-51. MR 1165062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Da Qing Wan, Peter Jau-Shyong Shiue and Ching Shyang Chen. Value sets of polynomials over finite fields . Proc. Amer. Math. Soc. 119 (1993) 711-717. MR 1155603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kevin S. McCurley. Irregularities in the distribution of irreducible polynomials . Proc. Amer. Math. Soc. 117 (1993) 11-16. MR 1107923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wen Bao Han. Power roots of linearized polynomials . Proc. Amer. Math. Soc. 111 (1991) 913-920. MR 1046998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Da Qing Wan. Permutation polynomials and resolution of singularities over finite fields . Proc. Amer. Math. Soc. 110 (1990) 303-309. MR 1031673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1